# SDR ASAA2018082425901

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 18,185 hours, 6,040 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Unknown
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FD FLAG, FLIGHT DIRECTOR INOPERATIVE.  ACFT GROUNDED.  CONFIRMED. OPENED, THEN RESET FCC A CIRCUIT BREAKER D2 ON P18-1. FD FLAG REMOVED. IAW FIM 22-11 TASK 801. LAST LEG 10 EA FAULTS RELATED TO FCC A. LRU RPLC TEST FOR FCC A GOOD, IAW AMM 22-11-33. LAND VERIFY TEST BITE GRP 49 GOOD IAW AMM 22-11-00.
